International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 2, Pages 209-221
-integrable selectors of multimeasures
1Department of Mathematics, Lamar University, Beaumont 77710, Texas, USA
2Department of Mathematics, Indiana State University, Terre Haute 47809, Indiana, USA
Received 17 October 1978
Copyright © 1979 Richard Aló et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The present work is a study of multivalued functions and measures which have many applications to mathematical economics and control problems. Both have received considerable attention in recent years. We study the set of selectors of the space of all - integrable, - valued additive set functions. This space contains an isometrically imbedded copy of .